Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the congruence lattice characterization theorem

Author: William A. Lampe
Journal: Trans. Amer. Math. Soc. 182 (1973), 43-60
MSC: Primary 08A25
MathSciNet review: 0325497
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simplified proof is given for the theorem characterizing the congruence lattice of a universal algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08A25

Retrieve articles in all journals with MSC: 08A25

Additional Information

Keywords: Universal algebra, congruence lattice, algebraic lattice
Article copyright: © Copyright 1973 American Mathematical Society